# SDR QXEA2012012600095

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR - 3 CORRODED NUTPLATES AT AFT MIDDLE STOP FITTING LOCATION. ACFT IS DOWN FOR C-CHECK.  REMOVED CORRODED NUTPLATES IAW SRM 51-42-05-02-01.  NO CORROSION ON SUPPORT CLIP.
